# SDR AALA201709189007

- Difficulty date: August 25, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367197400000
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE PASSENGER CABIN FORWARD GALLEY FLOOR PANEL 231AF. REPLACED THE FLOOR PANEL IAW AMM 53-12-12-000-001-A,  AND SRM 53-12-00.
